CSpace

Browse/Search Results:  1-10 of 22 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
LARGE N LIMIT OF THE O(N) LINEAR SIGMA MODEL VIA STOCHASTIC QUANTIZATION 期刊论文
ANNALS OF PROBABILITY, 2022, 卷号: 50, 期号: 1, 页码: 131-202
Authors:  Shen, Hao;  Smith, Scott A.;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:47/0  |  Submit date:2022/04/29
O(N) linear sigma model  Phi(4)  mean-field limit  stochastic quantization  space-time white noise  
The efficiency of Nash equilibria in the load balancing game with a randomizing scheduler 期刊论文
THEORETICAL COMPUTER SCIENCE, 2020, 卷号: 838, 页码: 180-194
Authors:  Chen, Xujin;  Hu, Xiaodong;  Wang, Chenhao;  Wu, Xiaoying
Favorite  |  View/Download:102/0  |  Submit date:2020/11/18
Load balancing game  Price of anarchy  Price of stability  Decision-making principle  Nash equilibrium  
Coordination contract design for the newsvendor model 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2020, 卷号: 283, 期号: 1, 页码: 380-389
Authors:  Li, Linqiu;  Liu, Ke
Favorite  |  View/Download:82/0  |  Submit date:2020/05/24
Supply chain management  Game theory  Asymmetric information  Mechanism design  
Linear degeneracy of the first-order generalized-harmonic Einstein system 期刊论文
CLASSICAL AND QUANTUM GRAVITY, 2019, 卷号: 36, 期号: 8, 页码: 4
Authors:  Ji, Li-Wei;  Lindblom, Lee;  Cao, Zhoujian
Favorite  |  View/Download:99/0  |  Submit date:2019/10/28
numerical relativity  Einstein's equation  shock formation  
Stability of Nonlinear Wave Patterns to the Bipolar Vlasov-Poisson-Boltzmann System 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 228, 期号: 1, 页码: 39-127
Authors:  Li, Hailiang;  Wang, Yi;  Yang, Tong;  Zhong, Mingying
Favorite  |  View/Download:103/0  |  Submit date:2018/07/30
C-1 WEAK PALIS CONJECTURE FOR NONSINGULAR FLOWS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2018, 卷号: 38, 期号: 4, 页码: 1809-1832
Authors:  Xiao, Qianying;  Zheng, Zuohuan
Favorite  |  View/Download:89/0  |  Submit date:2019/12/13
Nonsingular flow  Morse-Smale system  away from horseshoe  linear Poincare flow  central model  
Optimal Policies for Brownian Inventory Systems With a Piecewise Linear Ordering Cost 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2017, 卷号: 62, 期号: 7, 页码: 3235-3248
Authors:  Yao, Dacheng;  Chao, Xiuli;  Wu, Jingchen
Favorite  |  View/Download:81/0  |  Submit date:2018/07/30
Brownian inventory system  general ordering cost  optimal control  (s, S) policy  singular control policy  
A Polyhedral Description of Kernels 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2016, 卷号: 41, 期号: 3, 页码: 969-990
Authors:  Chen, Qin;  Chen, Xujin;  Zang, Wenan
Favorite  |  View/Download:68/0  |  Submit date:2018/07/30
digraph  kernel  polytope  algorithm  complexity  
optimalpolicyforbrownianinventorymodelswithgeneralconvexinventorycost 期刊论文
actamathematicaeapplicataesinica, 2013, 卷号: 29, 期号: 1, 页码: 187
Authors:  Yao Dacheng
Favorite  |  View/Download:70/0  |  Submit date:2020/01/10
A Unified Approach to Box-Mengerian Hypergraphs 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2010, 卷号: 35, 期号: 3, 页码: 655-668
Authors:  Chen, Xujin;  Chen, Zhibin;  Zang, Wenan
Favorite  |  View/Download:71/0  |  Submit date:2018/07/30
hypergraph  matroid  box-total dual integrality  packing  covering